# SDR UIEA2019071504752

- Difficulty date: July 13, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 78,292 hours, 10,541 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WX RADAR DOES NOT CLEARLY ID WEATHER.( PERFORMED MULTIPLE OPERATIONAL TEST, AND SYSTEM TEST OF BOTH LEFT AND RIGHT WEATHER RADAR SYSTEMS IAW AMM 34-43-00, NO FAULTS NOTED.  )
